# SDR SWAA2024041173003

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 53,856 hours, 32,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RH SIDE #3 EMER LIGHT INOP<[01] RELAMPED EMER LIGHT ON RH SIDE #3 POSITION PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
